# SDR SWIA2020033049721

- Difficulty date: February 5, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 43,365 hours, 36,665 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Condition: Corroded
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT DOOR SEAL RETAINER IS CORRODED ON LE        (C-CHECK)   RO:3/26/2020REMOVED AND REPLACED MAIN AVIONICS COMPARTMENT DOOR SEAL RETAINERS IAW CRJ200 SRM OPS CHECK GOOD IAW CRJ 200 AMM.
